# SDR FDEA201602230674

- Difficulty date: February 23, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 878
- Aircraft time: 12,556 hours, 6,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612214200
- Condition: Corroded
- Location: Frames 11-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FRAME 11 - 14, Y730 FLOOR SUPPORT CORRODED.  R & R THE FLOOR SUPPORT IAW SRM 51-40-21 AND DWG A53612214000.   MAJOR REPAIR IAW GMM 6-2-100.
